# SDR FDEA200904301487

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750080C
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 1100, STR 3L-3R, HAVE MISDRILLED HOLES.  CUT OUT DAMAGE FRAME SECTION IAW SRM 53-00-07.  FABRICATED NEW FRAME SECTION MAE TRAV NR T9/787788, MAT 7075-0.080C, IAW SRM 53-40-07.  INSTALLED FRAME SECTION STA 1100, STR 5L-5R, IAW SRM 53-00-07.  REPAIR NR 1, CATEGORY A, MAJOR REPAIR.
